Health Officials Issue Antibiotic Recall

Federal health officials are alerting doctors to the recall of an injectable antibiotic.
Federal health officials are alerting doctors to the recall of an injectable antibiotic.

The FDA says floating particles are being found in vials of medications, including, B. Braun Medical's Cefepime and Dextrose Injection USP.

Officials say the specs included metal, cotton fiber and hair.

The agency warned that using the drug could result in blood clots, causing stroke, heart attack and other major problems.
Page: [[$index + 1]]
comments powered by Disqus

"Like" Eyewitness News on Facebook to get realtime local news updates in your Facebook feed!

Follow Eyewitness News on Twitter to get up to the minute local news coverage in your timeline!

Find local businesses, restaurants, classifieds, and activities happing across the Tristate!

Sign up here to receive mobile alerts for school closings, severe weather, and more!

Share your photos and videos with the Eyewitness News team!